# SDR R61A201401260196

- Difficulty date: January 26, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910328
- Condition: Cracked
- Location: Seat 11f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEAT PAN 11F IS CRACKED.  MX R & R SEAT PAN 11F.
